RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 1, Pages 61–69 (Mi zvmmf1753)  

This article is cited in 1 scientific paper (total in 1 paper)

Estimation of the convergence rate of difference schemes for elliptic problems

B. S. Jovanovića, P. P. Matusb

a Beograd, Republic of Serbia
b Institute of Mathematics, National Academy of Sciences of the Republic of Belarus

Full text: PDF file (1050 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:1, 56–64

Bibliographic databases:
UDC: 519.632.4
MSC: Primary 65N12; Secondary 65N06, 35J05
Received: 17.12.1997
Revised: 25.03.1998

Citation: B. S. Jovanović, P. P. Matus, “Estimation of the convergence rate of difference schemes for elliptic problems”, Zh. Vychisl. Mat. Mat. Fiz., 39:1 (1999), 61–69; Comput. Math. Math. Phys., 39:1 (1999), 56–64

Citation in format AMSBIB
\Bibitem{JovMat99}
\by B.~S.~Jovanovi{\'c}, P.~P.~Matus
\paper Estimation of the convergence rate of difference schemes for elliptic problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 1
\pages 61--69
\mathnet{http://mi.mathnet.ru/zvmmf1753}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1680474}
\zmath{https://zbmath.org/?q=an:0970.65111}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 1
\pages 56--64


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1753
  • http://mi.mathnet.ru/eng/zvmmf/v39/i1/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ferreira J.A., Grigorieff R.D., “Supraconvergence and supercloseness of a scheme for elliptic equations on nonuniform grids”, Numer Funct Anal Optim, 27:5–6 (2006), 539–564  crossref  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:176
    Full text:67
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020